On a generalization of a Frobenius theorem

А. Кулаков

Matematiceskij sbornik

  • Volume: 43, Issue: 2, page 261-262
  • ISSN: 0368-8666

How to cite


Кулаков, А.. "On a generalization of a Frobenius theorem." Matematiceskij sbornik 43.2 261-262. <http://eudml.org/doc/64822>.

author = {Кулаков, А.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {ger},
number = {2},
pages = {261-262},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a generalization of a Frobenius theorem},
url = {http://eudml.org/doc/64822},
volume = {43},

AU - Кулаков, А.
TI - On a generalization of a Frobenius theorem
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 2
SP - 261
EP - 262
LA - ger
KW - Group theory
UR - http://eudml.org/doc/64822
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.